# SDR USAA970076

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vert Stab
- Part time: 59,980 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 1.5 INCH CRACK AT RIGHT VERTICAL STABILIZER TO FUSELAGE DRAG ANGLE STA 1087.  INSTALLED DOUGLAS PER SRM 53-05 FIG 23B.  (M)
